Research ArticleOpen accessIn the abstractExact Solutions of Mass Transfer over a Stretching Surface with Chemical Reaction and Suction/InjectionHassan A.M. El-ArabawyJournal of Mathematics and Statistics, Vol. 5, Issue 3 · 30 Sep 2009 · 7,515 accessesView PDFCite
24 articles for “Solution of the Boundary Problem”
Set a search alertResearch ArticleOpen accessIn the abstractDetermination of Nonlinear Optimal Feedback Law for Satellite Injection Problem Using Neighboring Optimal ControlHamed Hossein Afshari, Alireza Basohbat Novinzadeh, Jafar RoshanianAmerican Journal of Applied Sciences, Vol. 6, Issue 3 · 31 Mar 2009 · 7,262 accessesView PDFCite
Research ArticleOpen accessIn the abstractNumerical Solution of Fourth Order Linear Ordinary Differential Equations by Cubic Spline Collocation Tau MethodO.A. Taiwo, O.M. OgunlaranJournal of Mathematics and Statistics, Vol. 4, Issue 4 · 31 Dec 2008 · 6,987 accessesView PDFCite
Research ArticleOpen accessIn the abstractSolute or Heat Transport in a Flat DuctElijah Johnson, Ayaovi D. Apeti, Sekeenia Haynes, Larry RobinsonAmerican Journal of Environmental Sciences, Vol. 4, Issue 6 · 31 Dec 2008 · 6,395 accessesView PDFCite
Research ArticleOpen accessIn the abstractCollocation Discrete Least Squares (CDLS) Method for Elasticity Problems and Grid Irregularity Effect AssessmentM. Naisipour, M. H. Afshar, B. Hassani, A. R. FiroozjaeeAmerican Journal of Applied Sciences, Vol. 5, Issue 11 · 30 Nov 2008 · 7,093 accessesView PDFCite
Research ArticleOpen accessIn the abstractAnalytical Solution of Temperature Field in Hollow Cylinder under Time Dependent Boundary Condition Using Fourier seriesGolamali atefi, Mohammad Ali Abdous, Abdolsaeid GanjehkaviriAmerican Journal of Engineering and Applied Sciences, Vol. 1, Issue 2 · 30 Jun 2008 · 7,538 accessesView PDFCite
Research ArticleOpen accessIn the abstractNumerical Solution For Frank-Kamenetskii And Activation Energy Parameters in Reactive-Diffusive Equation with Variable One-Exponential FactorO. K. Koriko, A. J. OmowayeJournal of Mathematics and Statistics, Vol. 3, Issue 4 · 31 Dec 2007 · 6,924 accessesView PDFCite
Research ArticleOpen accessIn the abstractMarkov Property of the Solution of the Stochastic Generalized EquationsKhaldi KhaledJournal of Mathematics and Statistics, Vol. 3, Issue 3 · 30 Sep 2007 · 6,888 accessesView PDFCite
Research ArticleOpen accessIn the abstractNumerical Study of the Moving Boundary Problem During Melting Process in a Rectangular Cavity Heated from BelowY. Jellouli, R. Chouikh, A. Guizani, A. BelghithAmerican Journal of Applied Sciences, Vol. 4, Issue 4 · 30 Apr 2007 · 7,396 accessesView PDFCite
Research ArticleOpen accessIn the abstractThe Solution of Heat Conduction Equation with Mixed Boundary ConditionsNaser AbdelrazaqJournal of Mathematics and Statistics, Vol. 2, Issue 1 · 31 Mar 2006 · 7,817 accessesView PDFCite